# SDR UPS97224807

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-113-01.00-02) UNDER NUT PLATES ON INTERCOSTAL STA 970-990 LBL 23 WL 145.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 51-10-1.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-1, 51-20-1, 51-10-2, 51-30-2 AND MM 51-20-151.
